View : 21 Download: 3

Some nonhypertransitive operators

Title
Some nonhypertransitive operators
Authors
Jung I.L.B.Ko E.Pearcy C.
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2005
Journal Title
Pacific Journal of Mathematics
ISSN
0030-8730JCR Link
Citation
vol. 220, no. 2, pp. 329 - 340
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
An operator on Hilbert space is called hypertransitive if the orbit of every nonzero vector is dense. Here we determine some new classes of nonhypertransitive operators.
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
001.pdf(151.73 kB)Download
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE